Volume 13, Number 1
Previous Issue Next Issue

Wen-Jie Zhu & Meng-Zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19.

Preview Full PDF 729 3514 Abstract

De-Tong Zhu

J. Comp. Math., 13 (1995), pp. 20-31.

Preview Full PDF 724 3518 Abstract

Lin-Bo Zhang

J. Comp. Math., 13 (1995), pp. 32-50.

Preview Full PDF 710 3545 Abstract

Hou-De Han & Wei-Zhu Bao

J. Comp. Math., 13 (1995), pp. 51-63.

Preview Full PDF 729 3560 Abstract

Wang-Yao Li

J. Comp. Math., 13 (1995), pp. 64-69.

Preview Full PDF 731 3544 Abstract

Yu-Lin Zhou

J. Comp. Math., 13 (1995), pp. 70-93.

Preview Full PDF 755 3582 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard